Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 83, NWS Green Bay, WI

December 16, 2014

NWS Green Bay, WI issued this small craft advisory at Dec 16, 2014, 4:40 AM CST. It took effect at Dec 16, 2014, 9:00 AM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2014, 4:40 AM CST (10:40 UTC)
In effect from
Dec 16, 2014, 9:00 AM CST
Expired
Dec 17, 2014, 2:58 PM CST
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WHUS73 KGRB 161040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CST TUE DEC 16 2014

.WARM AND MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE
MICHIGAN WILL CONTINUE TO PRODUCE AREAS OF DENSE MARINE FOG THROUGH
MID-MORNING. THE FOGGY CONDITIONS WILL IMPROVE AS NORTHWEST WINDS
INCREASE AND BRING DRIER AIR INTO THE REGION. NORTHWEST WINDS
CONTINUE TO GUST TO 25 TO 30 KNOTS AT TIMES THROUGH WEDNESDAY.

LMZ521-522-541>543-161845-
/O.EXT.KGRB.MF.Y.0019.000000T0000Z-141216T1500Z/
/O.NEW.KGRB.SC.Y.0083.141216T1500Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
440 AM CST TUE DEC 16 2014

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
4 PM CST WEDNESDAY. 

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS
  MORNING. OCCASIONAL GUSTS TO 25 TO 30 KTS WILL CONTINUE THROUGH
  WEDNESDAY.

* WAVES WILL BUILD TO 3 TO 5 FT THIS AFTERNOON.

* VISIBILITIES WILL BE REDUCED TO A HALF MILE OR LESS THROUGH
  MID-MORNING...FOLLOWED BY IMPROVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
6 follow-up statements
954 
WHUS73 KGRB 161442
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
842 AM CST TUE DEC 16 2014

.NORTHWEST WINDS WILL INCREASE AND GUST TO 25 TO 30 KNOTS AT
TIMES THROUGH WEDNESDAY.

LMZ521-522-541>543-162245-
/O.EXP.KGRB.MF.Y.0019.000000T0000Z-141216T1500Z/
/O.CON.KGRB.SC.Y.0083.141216T1500Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
842 AM CST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY...

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS
  MORNING. OCCASIONAL GUSTS TO 25 TO 30 KTS WILL CONTINUE THROUGH
  WEDNESDAY.

* WAVES WILL BUILD TO 3 TO 5 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
628 
WHUS73 KGRB 162119
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CST TUE DEC 16 2014

.GUSTY NORTHWEST WINDS WILL CONTINUE WITH GUSTS TO 25 TO 30 KNOTS
AT TIMES THROUGH WEDNESDAY.

LMZ521-522-541>543-170530-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
319 PM CST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY...

* NORTHWEST WINDS AT 15 TO 25 KTS WILL CONTINUE TONIGHT INTO
  WEDNESDAY. OCCASIONAL GUSTS TO 25 TO 30 KTS CAN ALSO BE EXPECTED.

* WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
978 
WHUS73 KGRB 170303
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST TUE DEC 16 2014

.GUSTY NORTHWEST WINDS WILL CONTINUE WITH GUSTS TO 25 TO 30 KNOTS
AT TIMES THROUGH WEDNESDAY.

LMZ521-522-541>543-171115-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
903 PM CST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY...

* NORTHWEST WINDS AT 15 TO 25 KTS WILL CONTINUE TONIGHT INTO 
  WEDNESDAY. OCCASIONAL GUSTS TO 25 TO 30 KTS CAN ALSO BE 
  EXPECTED. 

* WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
496 
WHUS73 KGRB 170953
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CST WED DEC 17 2014

...GUSTY NORTHWEST WINDS WILL CONTINUE TODAY...

.NORTHWEST WINDS WILL CONTINUE TO GUST TO 25 TO 30 KNOTS AT TIMES
THROUGH THIS AFTERNOON.

LMZ521-522-541>543-171800-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 AM CST WED DEC 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* NORTHWEST WINDS OF 15 TO 20 KTS...WITH OCCASIONAL GUSTS TO 25 TO
  30 KNOTS...WILL CONTINUE THROUGH THIS AFTERNOON.

* WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
169 
WHUS73 KGRB 171613
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CST WED DEC 17 2014

...GUSTY NORTHWEST WINDS WILL CONTINUE TODAY...

.NORTHWEST WINDS WILL CONTINUE TO GUST TO 25 TO 30 KNOTS AT TIMES
THROUGH THIS AFTERNOON AS WINDS GENERALLY DIMINISH INTO THE AFTERNOON.

LMZ521-522-541>543-172200-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CST WED DEC 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* NORTHWEST WINDS OF 15 TO 20 KTS...WITH OCCASIONAL GUSTS TO 25 
  TO 30 KNOTS...WILL CONTINUE THROUGH THIS AFTERNOON. 

* WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
710 
WHUS73 KGRB 172058
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST WED DEC 17 2014

...WINDS AND WAVES HAVE FALLEN BELOW HAZARDOUS LEVELS...


LMZ521-522-541>543-172200-
/O.CAN.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
258 PM CST WED DEC 17 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 4:29 AM CST, 11 minutes earlier.

Area forecast discussion, Dec 16, 4:29 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
429 AM CST TUE DEC 16 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 424 AM CST TUE DEC 16 2014

PCPN TRENDS AND TYPES...SNOWFALL AMOUNTS AND FOG TRENDS ARE THE MAIN
FCST CONCERNS.

AN UPPER LEVEL LOW AND SURFACE LOW PRESSURE WERE MOVG STEADILY
EAST ACROSS NORTHERN IL EARLY THIS MORNING...AND PRODUCING
WIDESPREAD PCPN ACROSS THE FORECAST AREA. DEVELOPING NORTH WINDS AT
THE SURFACE WERE PULLING COLDER AIR INTO NC WI...CAUSING RAIN TO
MIX WITH OR CHANGE OVER TO SNOW. WIDESPREAD RAIN AND FOG WAS
OCCURRING ACROSS THE REST OF GRB CWA...WITH SOME DENSE FOG IN
EASTERN WI DUE TO LINGERING MOISTURE AND LIGHT EAST FLOW OFF LAKE
MICHIGAN.

WELL-DEFINED DEFORMATION ZONE ASSOCIATED WITH THE NORTHERN IL UPPER
LOW WILL GRADUALLY PULL OUT OF NE WI EARLY THIS AFTERNOON. THE RAIN/
SNOW LINE WILL PROGRESS STEADILY SE THIS MORNING...REACHING THE
MANITOWOC AREA BY EARLY AFTERNOON. THERE WILL LIKELY BE A PERIOD
OF RAIN/SLEET/SNOW BEFORE THE COMEPLETE CHANGEOVER OCCURS.
SNOWFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER NC/FAR NE WI
BY EVG...WITH THE HIGHEST AMOUNTS NEAR THE UPPER PENINSULA BORDER.
ONLY A DUSTING TO A HALF INCH IS EXPECTED ACROSS MUCH OF C/EC WI.

ANOTHER DEFORMATION ZONE IS EXPECTED TO REFORM OVER NORTHERN WI
TONIGHT INTO WEDNESDAY AS SECOND UPPER LOW OVER MN SHIFTS SE INTO
CENTRAL WI AND GRADUALLY SHEARS OUT. THIS SYSTEM...COMBINED WITH
SOME MID-LEVEL FRONTOGENETIC FORCING AND PERSISTENT LAKE ENHANCEMENT
DUE TO COLD NNW WINDS OFF LAKE SUPERIOR...WILL BRING ANOTHER
COUPLE INCHES ACROSS THE FAR NORTH...WITH AS MUCH AS ANOTHER 4
INCHES IN NW VILAS COUNTY.

GIVEN THAT THE SNOW ACCUMS OVER FAR NORTHERN WI WILL OCCUR OVER AN
EXTENDED PERIOD OF TIME...DO NOT PLAN TO ISSUE ANY WINTER WEATHER
HEADLINES AT THIS TIME. HOWEVER...WE WILL NEED TO MONITOR LAKE-
EFFECT TRENDS FOR VILAS COUNTY FROM THIS AFTERNOON THROUGH WEDS
MORNING. FOR NOW...WILL HIGHLIGHT TRAVEL IMPACTS IN THE HAZARDOUS
WEATHER OUTLOOK AND A SPECIAL WEATHER STATEMENT.

HAVE EXTENDED THE DENSE FOG ADVISORY ALONG THE LAKESHORE AND OVER
LAKE MICHIGAN UNTIL 9 AM. IMPROVEMENT SHOULD OCCUR QUICKLY ONCE
NORTH WINDS INCREASE AND DRIER AIR ARRIVES DURING THE MID-MORNING
PERIOD.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 424 AM CST TUE DEC 16 2014

THE LATEST GFS AND ECMWF ENSEMBLE MEANS INDICATE SPLIT FLOW ACROSS
NORTH AMERICA THROUGH THIS WEEKEND...BEFORE A MORE TYPICAL PATTERN
FOR THIS TIME OF THE YEAR EMERGES EARLY NEXT WEEK.  AS A
RESULT...CONDITIONS FOR MUCH OF THIS PERIOD ARE EXPECTED TO BE
SEASONABLE AND QUIET.  ALTHOUGH MASS FIELDS BEGIN TO DIVERGE LATE IN
THE WEEK...WILL USE A BLEND OF THE GFS AND ECMWF FOR MUCH OF THIS
FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...SHOULD SEE PLENTY OF CLOUD
COVER WEDNESDAY EVENING DUE TO SHARP CYCLONIC FLOW IN THE LOW LEVELS
AND UNSTABLE FLOW OFF LAKE SUPERIOR.  DRY AIR ABOVE A LOWERING
INVERSION DOES PUSH SOUTH LATE IN THE NIGHT...BUT SHOULD NOT BE
ENOUGH TO SCOUR OUT THE LOW CLOUDS.  WILL KEEP MOSTLY CLOUDY WORDING
IN THE FORECAST FOR MUCH OF THE NIGHT.  POLAR HIGH PRESSURE THEN
MOVES INTO THE REGION FOR THURSDAY.  WEAKENING FLOW OFF LAKE
SUPERIOR SHOULD LEAD TO CLEARING SKIES THROUGH THE DAY.  HIGH TEMPS
WILL BE SEASONABLE IN THE MIDDLE TO UPPER 20S.  HIGH PRESSURE WILL
HANG AROUND THE REGION THURSDAY NIGHT.  MAY SEE A LITTLE MORE HIGH
CLOUDS OVERHEAD...BUT OTHERWISE...MAINLY CLEAR AND QUIET.

REST OF THE FORECAST...A WEAK UPPER CIRCULATION WILL BE SLOWLY
MOVING ACROSS THE REGION FRIDAY THROUGH SUNDAY.  THOUGH THERE WILL
LIKELY BE PERIODS OF BROKEN MID AND HIGH CLOUDS...LINGERING LOW
LEVEL ANTICYCLONIC FLOW WILL KEEP PLENTY OF DRY AIR AROUND...WHICH
SHOULD BE ENOUGH TO KEEP THE AREA DRY.  BUT IF PRECIP WERE TO
OCCUR...ANYTHING THAT FALLS WOULD BE LIGHT.  BETTER CHANCES OF
PRECIP WILL OCCUR EARLY NEXT WEEK AHEAD OF A DIGGING NORTHERN STREAM
TROUGH.  TEMPERATURES WILL BE SLOWLY RISING THIS WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1153 PM CST MON DEC 15 2014

EXPECT MAINLY IFR CIGS AND VSBYS...WITH AREAS OF LIFR CONDITIONS.
THERE MAY EVEN BE ISOLATED MVFR AND VFR CONDITIONS FOR A BRIEF
PERIOD AT THE START OF THE TAF VALID PERIOD.

RAIN WAS FALLING ACROSS THE AREA AT 0530Z BUT WINDS SHIFTED TO THE
NORTH ACROSS NORTH CENTRAL WISCONSIN AS A FRONTAL BOUNDARY PUSHED
THROUGH THAT PART OF THE STATE. THE COLD AIR IN NORTHERLY FLOW
WILL BRING A PERIOD OF MIXED RAIN AND SNOW OR EVEN SOME SLEET
BEFORE PRECIPITATION CHANGES TO ALL SNOW. THIS WILL LIKELY OCCUR
ACROSS NORTH CENTRAL WISCONSIN BETWEEN ABOUT 06Z AND 08Z OR 09Z.
THE TRANSITION FROM RAIN TO SNOW SHOULD OCCUR A BIT LATER IN
CENTRAL AND PARTS OF NORTHEAST WISCONSIN...AND NOT UNTIL LATE
MORNING OR EARLY AFTERNOON IN EAST CENTRAL AND FAR NORTHEAST
WISCONSIN. EXPECT THE WINDS TO INCREASE AFTER SHIFTING.

SNOW SHOULD TAPER OFF...WITH VSBYS IMPROVING TO MVFR/VFR AND CIGS
BECOMING MAINLY MVFR...DURING THE AFTERNOON OR EARLY EVENING IN
MOST AREAS BUT LINGERING SYSTEM SNOW AND SOME LAKE EFFECT CAN BE
EXPECTED IN FAR NORTHERN WISCONSIN INTO THE NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ022-040-
050.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MPC
AVIATION.......MG
Hazardous weather outlook, Dec 15, 3:08 PM CST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CST MON DEC 15 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-162115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
308 PM CST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

DENSE FOG WILL LINGER ALONG THE LAKESHORE AND NORTHERN WISCONSIN
TONIGHT AND CREATE HAZARDOUS DRIVING CONDITIONS. SLOW DOWN AND
ALLOW FOR EXTRA TIME IF TRAVELING...ESPECIALLY THIS EVENING.

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE ACROSS NORTHERN WISCONSIN
LATE TONIGHT AS LIGHT RAIN CHANGES OVER TO LIGHT SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE TUESDAY ACROSS NORTH-
CENTRAL AND NORTHEAST WISCONSIN AS A LOW PRESSURE SYSTEM BRINGS
LIGHT SNOW TO THE AREA.

SEASONABLY MILD AIR AND THE RUNOFF FROM RAIN AND SNOWMELT WILL
CONTINUE TO CREATE CHANGING ICE CONDITIONS ON AREA LAKES AND
RIVERS...ALONG WITH THE RISK OF ICE JAMS ON RIVERS. EXTREME
CAUTION SHOULD BE USED IF VENTURING OUT ON THE ICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-162115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
308 PM CST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG WILL POSE A HAZARD TO MARINERS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

ALLEN/JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 2:28 PM CSTWinter Weather AdvisoryGRBVilas22 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.